# SDR CA991004022

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 2550 · Cargo Compartments
- Part: Cable
- Part number: 206072903101
- Condition: Broken
- Location: Cargo Hook
- Part time: 1,851 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARGO HOOK EMERGENCY RELEASE CABLE BROKE.  SUSPECT OUTER SHEATH BROKE FIRST AND THEN INNER CABLE BROKE.  IT IS THOUGHT THAT CABLE WAS TOO SHORT.  PART SENT TO MANUFACTURER FOR EVALUATION.
